# SDR CALA2025100209542

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737924ER
- Aircraft serial: 43534
- Aircraft time: 37,387 hours, 13,650 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Damaged
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLT REP NOT SENDING WITH MCD OPEN MCDU DISPLAYED MAIN CABIN DOOR OPEN REQD WHEN CREW TRIED TO SEND POST FLIGHT REPORT. CYCLED MAIN CABIN DOOR OPEN AND CLOSED MULTIPLE TIMES, MESSAGE CLEARED. DOOR 1L DOOR SENSOR REPORTING TO ACARS INTERMITENT, NEEDS MORE TIME FOR TROUBLESHOOTING.  PLACING ITEM ON MEL 5203ECOMPLIED WITH AND PLACED ITEM ON MEL 5203E. SPLICED S1147 SENSOR PER SWPM 20-10-13.   ENTERED IN ERROR SPLICED S199 FWD ENTRY DOOR SENSOR NOT S1147 R/R DOOR 1 L SENSOR (S199) REF AMM 52-71-11. OPS TEST GOOD REF AMM 52-71-11-710-801.
